# SDR DL72L992725

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 7120 · Engine Mount Section
- Part: Angle
- Part number: 65312814
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HUSH-KIT MOD, FOUND RT NR 2 ENG AFT MOUNT SUPPORT CHORD ANGLE CORRODED BEYOND MFG SPECS.  REPLACED CHORD ANGLE WITH ONE OF NEW MFG.
